Citation

BibTex format

@article{Lawther:2014:plms/pdu011,
author = {Lawther, R and Liebeck, MW and Seitz, GM},
doi = {plms/pdu011},
journal = {PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY},
pages = {553--595},
title = {Outer unipotent classes in automorphism groups of simple algebraic groups},
url = {http://dx.doi.org/10.1112/plms/pdu011},
volume = {109},
year = {2014}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Lawther,R
AU - Liebeck,MW
AU - Seitz,GM
DO - plms/pdu011
EP - 595
PY - 2014///
SN - 0024-6115
SP - 553
TI - Outer unipotent classes in automorphism groups of simple algebraic groups
T2 - PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1112/plms/pdu011
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000342979300001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/18572
VL - 109
ER -